Your Navigation:PCAR > Abstract
Search pcar
检索项:
检索词:
Abstract
Pharmaceutical Care and Research: 2018; 18(3):224,228,240
DOI: 10.5428/pcar20180318
One case report of lower limb edema induced by human immunoglobulin for intravenous injection
1. YE ZhiCai(a yezhi_cai@126.com)
2. YOU XiaoFeng(a )
3. XU XiaoXin(a )
Welcome to PCAR! You are the number 63 reader of this article!
Please cite this article as:
YE ZhiCai,YOU XiaoFeng,XU XiaoXin,. One case report of lower limb edema induced by human immunoglobulin for intravenous injection[J]. Pharmaceutical Care and Research / yao xue fu wu yu yan jiu. 2018; 18(3): 224,228,240.
References:
1. Patwa H S,Chaudhry V,Katzberg H,et al.Evidence-based guideline:intravenous immunoglobulin in the treatment of neuromuscular disorders:report of the Therapeutics and Technology Assessment Subcommittee of the American Academy of Neurology[J].Neurology,2012,78(13):1009-1015.
2. Ministry of Health of People’s Republic of China.Measures of report and monitoring management of adverse drug reactions[EB/OL].[2011-05-04](2017-07-09). http://www.cdr-adr.org.cn/ztzl/jbywblfyjcgzzl/ypblfyhjcglbf/201105/t20110527_3008.html.In Chinese.
3. LAN AnJie,LUO Jing,LIU LiHong,et al.One case report of exfoliative dermatitis induced by intravenous infusion of human immunoglobulin[J].Chin Hosp Pharm J,2012,32(11):906.In Chinese.
4. ZHAO Kai,WANG YuJie,XU JiCheng.One case report of anaphylactic shock induced by intravenous infusion of human immunoglobulin[J].Chin Hosp Pharm J,2006,26(5):641-642.In Chinese.
5. Anon.Translated by JIANG YanZhang,YANG JinXiang.Immunoglobulin:risk of hemolytic reaction with intravenous infusion[J].Chin J Pharmacoepidemiol,2011,20(6):304.In Chinese.
6. WANG XianZhen,LIU Ke,PENG Jian.Hemolytic anemia and neutropenia caused by immunoglobulin for intravenous infusion[J].China Child Blood,2000,5(2):76.In Chinese.
7. ZHANG ZhenXing,LU Chao,ZHAI ShuDong,et al.Two cases reports of necrotizing enterocolitis caused by intravenous infusion of immunoglobulin in treatment of hemolytic disease of newborn[J].Chin J Appl Clin Pediatr,2014,29(9):719-720.In Chinese.
8. KANG YuYing,JU Mei,SUN CaiHong,et al.Three cases reports of arrhythmia induced by large dose of human immunoglobulin for intravenous infusion[J].J Clin Dermatol, 2009,38(6):396-397.In Chinese.
9. CHENG YuChun,SHANG QiYun.Nursing experience of one case of extremities cyanosis induced by intravenous infusion of human immunoglobulin[J].J Anhui Health Vocat Tech Coll,2011,10(4): 101,103.In Chinese.
10. Woodruff R K,Grigg A P,Firkin F C,et al. Fatal thrombotic evevts during treatment of autoimmune thrombocytopenia with intravenous immunoglobulin in elderly patients[J].Lancet,1986,2(8500):217-218.
11. CUI Ying,LUAN Lan,HUANG Rui.Clinical features of adverse effects of human immunoglobulin for intravenous injections[J].Pract Pharm Clin Rem,2015,18(12): 1490-1493.In Chinese with English abstract.
《药学服务与研究》杂志社 All Rights Reserved 网站备案号:鲁B2-20061008
·地址:上海市杨浦区长海路168号18号楼东三楼 邮政编码:200433
·联系电话(传真):86-21-65519829, 021-31162330
·电子邮件:PharmCR@vip.163.com
·技术支持:中国康网
管理员入口